MathSciNet Relay Station
MathSciNet bibliographic data
MR2922673 34A60 (26A33 34A08 34B10)
Ahmad, Bashir; Ntouyas, Sotiris K. Existence of solutions for fractional differential inclusions with nonlocal strip conditions. Arab J. Math. Sci. 18 (2012), no. 2, 121–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement